Allergic reaction

I read previous post about the alleric reactions to the electrode pads, gel or the nickel inside of them ...well I had a sleep study done and the first over night study when removing the pads I had red patches that itched for 5-6 days I used neosporin, nowI had the second study done,this time my skin look burned and some of the red patches have little puss bumps, this is the worse burning and itching I've ever experienced...I called my regular physician and he called in clotrimazole and Betamethasone Dipropionate Cream....wish me luck !!! I will let you all know if it works.

4 Replies

oldestnewest
  • Yes I do wish you luck.

    I had an ablation 2 weeks ago and have been in a living hell since due to an allergic reaction. It is at last beginning to abate.

    Only positive comment is my heart has been in NSR since.

    Pete

  • This was discussed on this site some time ago and I made a diary note of a recommended product. It was for a spray called OPSITE made by Smith & Nephew.

    Let us know if anything works as the itchiness can be awful.

  • They used opsite pn me this time and I think it protected me in the areas to which they applied it

    However when I returned to the ward they put a heart monitor on me which remained on me for 24 hours. There was no immediate irritation but I have a hunch that of the 5 sticker pads on me at least 2 were on areas that did not have the opsite applied.

    36 hours later the urticaria kicked off and as I said in my earlier reply has made my life really difficult for over 2 weeks. I am still suffering to a degree with sleep deprivation.

    Hope this info is helpful.

    Pete

  • pottypete1 thank you for this. I really do sympathise with people having monitors fitted in summer, because of the heat and those dreadful sticky patches. I had red blotches for several weeks after the last lot.

You may also like...